MathSciNet Relay Station
MathSciNet bibliographic data
MR1544302 Contributed Item
Hecke, E. Eine neue Art von Zetafunktionen und ihre Beziehungen zur Verteilung der Primzahlen. (German) Math. Z. 1 (1918), no. 4, 357–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement